# SDR CALA2017032100664

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777
- Aircraft serial: 62643
- Aircraft time: 191 hours, 45 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT 4L INOP. REMOVED AND REPLACED 4L EMERGENCY FLASHLIGHT BATTERY WITH SERVICEABLE UNIT.  OPERATION IS NORMAL.
